Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1974, Volume 95(137), Number 1(9), Pages 146–147 (Mi msb3748)  

This article is cited in 2 scientific papers (total in 2 papers)

Remark on the paper “Actions of finite cyclic groups on quasicomplex manifolds”

I. M. Krichever


Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 24:1, 145–146

Bibliographic databases:

UDC: 513.836
MSC: Primary 55C35, 57D85; Secondary 57D90
Received: 20.03.1974

Citation: I. M. Krichever, “Remark on the paper “Actions of finite cyclic groups on quasicomplex manifolds””, Mat. Sb. (N.S.), 95(137):1(9) (1974), 146–147; Math. USSR-Sb., 24:1 (1974), 145–146

Citation in format AMSBIB
\Bibitem{Kri74}
\by I.~M.~Krichever
\paper Remark on the paper ``Actions of finite cyclic groups on quasicomplex manifolds''
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 95(137)
\issue 1(9)
\pages 146--147
\mathnet{http://mi.mathnet.ru/msb3748}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=391132}
\zmath{https://zbmath.org/?q=an:0344.57016}
\transl
\jour Math. USSR-Sb.
\yr 1974
\vol 24
\issue 1
\pages 145--146
\crossref{https://doi.org/10.1070/SM1974v024n01ABEH001909}


Linking options:
  • http://mi.mathnet.ru/eng/msb3748
  • http://mi.mathnet.ru/eng/msb/v137/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. V. P. Palamodov, “The work of G. E. Shilov in the theory of generalized functions and differential equations”, Russian Math. Surveys, 33:4 (1978), 219–235  mathnet  crossref  mathscinet  zmath
    2. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:329
    Full text:81
    References:52
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021